DISTRIBUTIONAL SOLUTIONS OF SINGULAR INTEGRAL EQUATIONS.
A complete and unified approach for finding the distributional solutions for various singular integral equations is presented. The equations considered are the Abel, the Cauchy, the Carleman, and those with logarithmic kernels. Some related singular integral equations are also considered. These solutions are achieved by introducing various interesting functions spaces and operators. Some useful features of these operators are also studied.
Publication Source (Journal or Book title)
Journal of integral equations
Estrada, R., & Kanwal, R. (1985). DISTRIBUTIONAL SOLUTIONS OF SINGULAR INTEGRAL EQUATIONS.. Journal of integral equations, 8 (1), 41-85. Retrieved from https://repository.lsu.edu/mathematics_pubs/348